کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
435739 689932 2008 11 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Finite relational structure models of topological spaces and maps
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Finite relational structure models of topological spaces and maps
چکیده انگلیسی

We define the notion of homotopy pushout in the category of binary reflexive relational structures and explore its basic properties. We construct finite models in this category, of spaces and maps in Top with a view to developing systematic methods in this regard.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Theoretical Computer Science - Volume 405, Issues 1–2, 6 October 2008, Pages 24-34